# SDR ABXA20241207245

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,653 hours, 19,179 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6228780103
- Part serial: 1655
- Condition: Failed
- Location: Zone 200
- Part time: 500,428 hours, 500,164 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURIING CRUISE BOTH FD BARS FAILED LATERAL GUIDANCE FD BAR APPEARED, BUT DID NOT GIVE PROPER GUIDANCE FROM MCP. AIRCRAFT DIVERTED TO SFO. MAINTENANCE GROUNDEDTHE AIRCRAFT. MAINTENANCE RPLEACED MODE CONTROL PANEL PER 767 AMM 22-11-02,, MCDP TEST 04 PASSED, AIRCRAFT RALM DOWNGRADED TO CATI PENDING MCDP 30/40 TEST. AIRCRAFT RETURNED TO SERVICE.
